MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 470124
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: "the spin lock connector is difficult to attach to the iv catheter.The shape appears different than the prior version of the set with the blue clamp, causing leakage of blood and fluid out of the iv catheter due to misconnections.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Multiple photographs of the set were provided for evaluation.The spin lock connectors displayed in the photograph are the same item, per the product drawing.There were no changes made to the spin lock connector used on the set.The purple slide clamp appears to be intact with no damage noted.Based on the evidence provided the reported defect is unable to be confirmed.  review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.  we will maintain this report for further references and continue to monitor other reports for similar occurrences.  if any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key11019755
Report Number2523676-2020-00361
Device Sequence Number13670435
Product Code FPA
UDI-Device Identifier04046964298738
UDI-Public04046964298738
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number470124
Device Catalogue Number470124
Device Lot Number0061748481
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1